Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Blackish blue discolouration on toes, legs, around eyes, finger tips. Blood test, iron test normal. Cure?

Hi i am 29 yr old female toes on both legs have turned blackish blue as well as around my eyes and finger tips just below the nail .I went for a blood test an evrything is normal no medical illness ,iron ,cholestrol, thyroid etc everything normal .. wat could it be as all tests have come out clear an what can i do to treat n remove this as it looks quiet akward . thanks
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it is most likely reaction to some drugs you took for other ailments
it can be due to soaps shampoo oilscooking oils and body application materials
can be food suppliments or food tself
you have to corelate or get allergy tests to find the cause and withdraw to clear the poits you mentioned
Answered: Sat, 17 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor